# SDR AALA202409169297

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 39,130 hours, 21,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A BAD SMELL THROUGHOUT THE AIRPLANE ON THE GROUND AND IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
